# SDR GLBA2001013

- Difficulty date: January 28, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 10,858 hours, 14,178 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Condition: Iced
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED T/O, STALL WARNING HORN STUCK ON.  INSPECTED FOUND STALL VANE ICED OVER.  CLEANED, OPS CHECKED SYSTEM GOOD.
